# SDR QXEA2008110601168

- Difficulty date: November 1, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 17,879 hours, 18,063 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEG - AUTOFEATHER FAILED TO ARM ON TAKEOFF ROLL.  ABORTED TAKEOFF.  RETURNED TO GATE.  PERFORMED OPERATIONAL TEST OF THE PROP AUTOFEATHER AND UPTRIM SYSTEM IAW Q400 AMM TASK 61-20-00-710-801.  OPS CHECK GOOD.  A/C OK FOR SERVICE.  NO PARTS REPLACED.
